Citation:
L. V. Bogachev, S. M. Zarbaliev, “Limit theorems for a certain class of random convex polygonal lines”, Russian Math. Surveys, 54:4 (1999), 830–832
\Bibitem{BogZar99}
\by L.~V.~Bogachev, S.~M.~Zarbaliev
\paper Limit theorems for a~certain class of random convex polygonal lines
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 830--832
\mathnet{http://mi.mathnet.ru/eng/rm183}
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000183}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1741285}
\zmath{https://zbmath.org/?q=an:1002.60522}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..830B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000085500400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033275493}
Linking options:
https://www.mathnet.ru/eng/rm183
https://doi.org/10.1070/rm1999v054n04ABEH000183
https://www.mathnet.ru/eng/rm/v54/i4/p155
This publication is cited in the following 2 articles:
Bogachev L.V., Zarbaliev S.M., “Universality of the Limit Shape of Convex Lattice Polygonal Lines”, Ann Probab, 39:6 (2011), 2271–2317
L. V. Bogachev, S. M. Zarbaliev, “A proof of the Vershik–Prohorov conjecture on the universality of the limit shape for a class of random polygonal lines”, Dokl Math, 79:2 (2009), 197